# SDR CALA2023021600454

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767
- Aircraft serial: 29449
- Aircraft time: 86,169 hours, 12,251 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 143T30011140
- Condition: Cracked
- Location: Str S29l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 654A+110 TO 654, STR S29L FOUND CRACK AS MAR K REF HX NR WO 1276652, ORIG BY V930061 FWD CARGO COMPT STA 654 STR 29L REPAIRED AS PER ECRA 5331-03000 REV A ATTACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 38 ACCOMPLISHED BY MECH V920536 AND INSPECTED BY V896888. RII INSPECTED OK BY HX. 199407
